Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lonazep 05 withdrawal effect

Premium Questions

doctor1 MD

I am taking lonazep 0.5 and mirtaz 7.5 every night for last 1 year and 6 months. I was regularly ... has no effect now or what. I m travelling and will consult the physician soon. I am also determined ...

doctor1 MD

My son is taking Dicorate ER 250,Sizodon LS AND LONAZEP md 0.5, two times a day for last one year ... of this combination and whether it has any side effect. I also wish to know whether it is the right combinationj ...

doctor1 MD

Between lonazep and mirtaz 7.5 mgwhich one is good ie has less side effect and which one ... with both these medicines at bed time.i got into a bout of depression ie after effect of the demise of my ...

doctor1 MD

My wife after delivery got myoclonal jerk. The doctor recommended to take 0.5mg lonazep one tablet ... child(First child is 10yrs old). Is it right decision to go for another child with continuing lonazep? ...

doctor1 MD

My brother is taking 3 lonazep a day, what to do ? how can he leave it ? what is the alternative. he reacts like a lost person now. please help ...

Public Forum Discussions

doctor1 MD

I have been taking LOnazep 0.5 every night for the past 4 years. I used to have anxiety problems when i went to bed that is why i was prescribed Lonazep. Now I am a graduate Engineer and I want ...

doctor1 MD

Is Lonazep 0.5 mg at night addictive. It is prescribed to give good sleep for a patient with Age: 73, Weight 73kg, Suffering from Parkinson s for last 6/7 years. Mildly asthamatic. No tremors only ...

doctor1 MD

100 and lonazep 0.5mg what are the side effects will i have in future ...

doctor1 MD

and Lonazep 2 mg for two months, after this she starts to take Lonazep 1 mg for 20 days and Lonazep 0.5 mg ... of taking Lonazep 0.5 mg , she did not want to go outside of her home. Again she starts to take Lonazep 1 mg ...

doctor1 MD

Hello Doctor..Before 3 years i was suffered in depression.. so my psychiatrist suggest me LONAZEP 0.5.. That time i took this medicine for a week.. then i hesitate to take because some afraid of addiction.. Now ...

doctor1 MD

I AM INSOMANIA PATIENT... I HAVE BEEN ADVSD TO TAKE LONAZEP 0.25 BUT I TOOK FOR A WEEK & STOPPED ... PERIOD.. SO WHAT U SUGGEST WHETHER I GET A SIDE EFFECT OR MY SLEEP ORDER WILL BE NORMALISED IF I TAKE ...

doctor1 MD

and lonazep 0.05mg. all i want to know is ... is it save to using these medicins and r they effective for long term use?? and also side effects !!! he has been on medication for long for this problem he is also ...

doctor1 MD

lonazep md 0.25 medicine for 10 days to eat before sleeping and prodep after breakfast for 20 days nd my course of 10 days was completed day before yesterday but after discontinuation of lonazep yesterday I ...

doctor1 MD

to know whether there will be any side effect or any other treatment is suggested? Kindly give me your ...

doctor1 MD

. To minimize his anxiety doctors has prescribed him lonazep MD. My question is: Whether this is correct to give him this drug?e.g. whether it is at all required or not? what are the side effects of this ...

Mobile Questions and Answers

doctor1 MD

Yeah.its very safe

doctor1 MD

Hello. Thanks for the query. Drowsiness and difficulty in concentration is one major side effects. All side effects need not be apparent in all. Regards

doctor1 MD

HELLO AND WELCOME TO HCM. THESE MEDICINES TAKE TIME TO ACT. THE EFFECT WILL NOT COME IN DAYS, IT WILL TAKE FEW WEEKS TO MONTHS BEFORE SHOWING DESIRABLE EFFECTS. IN CASE IT DOESN'T WORK EVEN THE, U NEED TO GO TO A PSYCHIATRIST WHO WILL GIV U COUNCELLING AS WELL AS RELEVANT MEDICINES.